# SDR UIEA2019050504134

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,301 hours, 21,110 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 70833
- Condition: Failed
- Location: Main Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN DECK SMOKE DETECTOR "A" FAILED ( AMBER LIGHT) ( TRANSFERRED TO MDDR 111153 CAT "C" AS PER MEL 26-16-02-01.   REF LOG PAGE 1065595 ITEM M4; REMOVED AND REPLACED THE NR 2 MAIN DECK DETECTOR IAW AMM 26-19-01. PERFORMED OPS CHECK GOOD AMBER LIGHT EXTINGUISHED, THIS CLEARS MDDR 111153  )
